# SDR UIEA2014062700276

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER ESCAPE PATHWAY LIGHTING FLOOR TRACK IS LIFTING & PULLED FROM FLOOR 28J & 40J LOG BOOK PG 598850 M2.  SECURED PATHWAY LIGHTING TRACK TO FLOOR PANEL AT SEAT AREAS 28J & 40J IAW AMM 25-27-09 ITEM M2 OF LOG BOOK PAGE 598850 CLEARED.
